Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, guys. I started seeing a psychiatrist. He discovered I had anxiety. I must admit that I really feel anxious lately. I would like to know if this anxiety could be related to arrhythmia that I’m suffering from. What do you think? Thanks for all your opinions. This will mean a lot to me.

Loading...

Hello. Arrhythmias can be difficult. They are usually related to stress. You feel stressed in certain situations. If these situations have tendency to repeat, some people will react with arrhythmias. Some people try to avoid arrhythmias by avoiding stressful situations. And in that way anxiety can appear. This is the circle that never ends. I think you should continue visiting both cardiologist and psychiatrist. Bye!
Reply

Loading...

Hi there, I know how distressing it can be! I have both. I find that when im stressed within seconds of feeling stressed the arrthymias start and get really frequent (every few seconds) that causes an immediate rush of adrenalin straight after (panic attack) and also increased heart rate and a real pounding feeling (even though the HR isnt high enough to be dangerous) and makes me feel like i have asthma. -Or it can be i notice an arrythmia, and not be stressed at the time, but the feeling of my heart thumping and also tightness and sometimes pain the chest sets off the adrenalin surges. It is incredibly distressing to go through. I have called an ambulance many a time thinking Im having a heart attack. The only thing the heart monitor ever shows for me, is slightly low potassium, which can CAUSE arrythmias. Am now on one potassium tablet per day and thinking I should go on on anti anxyiolotic medication (to treat the anxiety) So best to get it all checked out regardless.... You can never be too sure with your heart, and it could turn out to be triggered by panic, but anti anxiety meds can calm you so much so that you never really notice the palpitations again. (I was on effexor for years and they stopped completely). I am thinking of going back onto effexor, cos I only have valium at the moment as a trial to see if it is actually anxiety causing the palps.-and guess what, it calms it down alot, so there is definitely a link between the two, even my cardiologist said so. please feel free to contact me if you just want to share experiences, if youre scared etc, i truly know how horrid it can be.
Reply

Loading...

Hi racheyroo. I hope this gets to you. Do u know if there is a way of telling the difference between an actual heart condition and anxiety related heart problem? Ive had palpitations for a while now but I cannot be sure if they are related to the lowering the dosage of the ad drug I was on or not. Many thanks
Reply

Loading...